# SDR DL757952958

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Tank Plates
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV IN ATL, INSPECTION FOUND THE FOLLOWING FUEL TANK PLATES TO HAVE CORROSION ON THE MATING SURFACE:  541KB, 541MB, 542BB, AND 542CB.  REMOVED CORROSION PER SRM 57-20-01, REPAIRED PER SRM 57-20-01, FIG 205.
